Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Sur les théories du premier ordre catégoriques en un cardinal


Author: J. P. Ressayre
Journal: Trans. Amer. Math. Soc. 142 (1969), 481-505
MSC: Primary 02.50
DOI: https://doi.org/10.1090/S0002-9947-1969-0246762-5
MathSciNet review: 0246762
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Kreisel et J. L. Krivine, Eléments de logique mathématique, Monographies Soc. Math. France, 3, Dunod, Paris, 1967. MR 0207516 (34:7331)
  • [2] M. Morley, On categoricity in power, Trans. Amer. Math. Soc. 114 (1965), 514-538. MR 0175782 (31:58)
  • [3] M. Morley, ``Omitting classes of elements'' in The theory of models, Proc. 1963 Internat. Symposium, Berkeley, North-Holland, Amsterdam, 1965, pp. 265-273. MR 0201305 (34:1189)
  • [4] M. Morley et R. Vaught, Homogeneous universal models, Math. Scand. 11 (1962), 37-57. MR 0150032 (27:37)
  • [5] F. P. Ramsey, On a problem of formal logic, Proc. London Math. Soc. (2) 30 (1929), 291-310.
  • [6] F. Rowbottom, The Łoś conjecture for uncountable theories, Notices Amer. Math. Soc. 11 (1964), 248.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.50

Retrieve articles in all journals with MSC: 02.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0246762-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society